Alert archive / Michigan / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 32, NWS Northern Indiana

June 6, 2008Branch County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Jun 6, 2008, 5:43 PM EDT for Branch County, Michigan. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2008, 5:43 PM EDT (21:43 UTC)
Expired
Jun 6, 2008, 6:21 PM EDT
In force
38 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

County Branch County, MI

The radar

The Northern Indiana radar (KIWX), 89 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 2:18 PM EDTTornado WatchSPC10 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 714 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
714 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 062144
SVRIWX
MIC023-062245-
/O.NEW.KIWX.SV.W.0032.080606T2143Z-080606T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
543 PM EDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRANCH COUNTY IN SOUTHWEST MICHIGAN

* UNTIL 645 PM EDT

* AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH  THESE SEVERE STORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM 14 MILES SOUTHEAST OF PORTAGE TO 9 MILES NORTHEAST 
  OF STURGIS...AND MOVING  NORTHEAST AT 50 MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  COLDWATER AND UNION CITY...
  QUINCY...
  BATAVIA...MATTESON LAKE AND LAKE OF THE WOODS...
  HODUNK...
  GIRARD AND MARBLE LAKE...
  SOUTH BUTLER...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH AND. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWEST OHIO.

LAT...LON 4208 8484 4190 8483 4179 8530 4208 8530
      4208 8528 4208 8527 4208 8520
TIME...MOT...LOC 2143Z 239DEG 53KT 4210 8534 4190 8529

$$

JC
2 follow-up statements
000 
WWUS53 KIWX 062203
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
602 PM EDT FRI JUN 6 2008

MIC023-062245-
/O.CON.KIWX.SV.W.0032.000000T0000Z-080606T2245Z/
BRANCH MI-
602 PM EDT FRI JUN 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN BRANCH COUNTY...

AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM UNION CITY TO MATTESON LAKE...AND MOVING 
NORTHEAST AT 45 MPH.

LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  COLDWATER...
  QUINCY...
  MARBLE LAKE AND HODUNK...
  GIRARD...
  SOUTH BUTLER...

IN ADDITION TO DAMAGING WINDS IN EXCESS OF 60 MPH....
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWEST OHIO.

LAT...LON 4208 8484 4194 8484 4190 8483 4188 8530
      4208 8530
TIME...MOT...LOC 2202Z 229DEG 46KT 4209 8513 4194 8519

$$

JC
000 
WWUS53 KIWX 062221
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
621 PM EDT FRI JUN 6 2008

MIC023-062231-
/O.CAN.KIWX.SV.W.0032.000000T0000Z-080606T2245Z/
BRANCH MI-
621 PM EDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BRANCH COUNTY IS
CANCELLED...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT OF THE AREA AND NO LONGER POSES AN IMMEDIATE
THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWEST OHIO. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY
MORNING FOR NORTHEASTERN INDIANA.

LAT...LON 4208 8484 4194 8484 4190 8483 4188 8530
      4208 8530
TIME...MOT...LOC 2221Z 229DEG 46KT 4206 8467 4192 8475

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:56 PM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jun 6, 2:56 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
256 PM EDT FRI JUN 6 2008

...SEVERE STORMS IMMINENT...

.NEAR TERM...
DEEP WARM SECTOR CONTS TO DESTABILIZE ESP EAST OF MID/HIGH CLD PLUME
ALG PREFNTL TROUGH THROUGH IL. LARGE SCALE SW TROUGH CONTS TO SHIFT
RAPIDLY NEWD INTO MB YET DOWNSTREAM FLW STILL QUITE STRONG W/TAIL
END OF MID LVL SPD MAX AND ATTENDANT LLJ STILL PROGGED TO SHIFT ACRS
CWA BTWN 21-00Z. ARRIVAL OF MID LVL HGT FALLS AND ASSOCD LARGE SCALE
ASCENT TIMED W/MAX HEATING AND DEEPLY SHEARED FLW STILL ALL POINT TO
SVR STORMS THIS AFTN AND EARLY EVENING W/MIXED MODE CONVN XPCD. MID
LVL CAPPING INVERSION SLOW TO ERODE W/EWD EXTENT AND SEEN IN 12Z
RAOBS AND CURRENT SAT IMAGERY YET WILL PROMOTE A WINDOW OF DISCRETE
SUPERCELL POTENTIAL ALG PREFNTL TROUGH THIS AFTN AND SUBSEQUENT QLCS
ALG ACCOMPANYING CDFNT THIS EVE. RAPID NEWD STORM MOTION W/STG MID
LVL FLW AND ALTHOUGH PWS HIGH W/INHERENT HEAVY RAIN POTENTIAL DONT
BELIEVE HEAVY RAIN WILL BE THAT MUCH OF A PROB UNLESS TRAINING CONVN
MATERIALIZES.  NEW 12Z HIGHRES WRF DOES MAKE SOME SUGGESTION OF
THAT POSSIBILITY BUT MENTIONED ALREADY IN VARIOUS PRODUCTS. FAR
BIGGER THREAT WILL BE FOR DAMAGING WIND GIVEN STG MOMENTUM FIELD IN
PLACE W/TOR POTENTIAL CONFINED TO MATURE BOW STRUCTURES AND DISCRETE
SUPERCELLS EARLY ON. INITIATION ALREADY UNDERWAY FM ERN MO INTO SE
WI W/ADDNL STORMS DVLPG DOWNSTREAM THROUGH ERN IL AND WRN IN BY 20Z
AND GROWING UPSCALE QUICKLY AFT THAT.

&&

.SHORT TERM...
ELONGATING UPR TROUGH WILL ALLOW FOR CDFNT TO STALL OVR THE AREA
OVERNIGHT W/NEAR TERM CONV EVOLUTION DICTATING POTENTIAL LTR TONIGHT.
IN THE LEAST...STG LLJ IMPINGING ON POTENTIAL MESOSCALE OUTFLW WILL
LIKELY AUGMENT CONVECTIVE CHCS AFT MIDNIGHT SOUTH AND WILL SHADE
POPS THAT WAY IN AGREEMENT W/HIGHER RESOLUTION MODEL GUIDANCE.

SAT MORE UNCERTAIN ESP IN LIGHT OF MID LVL HGT RISES ACRS THE SRN
PLAINS AND CONTD INFLUX OF HIGH THETA-E AIR WITHIN FVRBL SWRLY LLJ.
IN THE LEAST XPC SUFFICIENT AFTN DESTABILIZATION TO WARRANT A CONTD
MENTION OF STORMS BFR INHIBITION BUILDS FURTHER SAT NIGHT.

&&

.LONG TERM...
UPPER LVL PATTERN NEXT WEEK CONTINUES TO EXHIBIT TROF WEST/RIDGE
EAST THROUGH EXTENDED PERIOD WITH A SFC BNDRY IMPACTING CWA MON-WED.

NAM SLOWER THAN GFS WITH PROGRESSION OF CLOSED LOW ACROSS
MT-ND/CANADIAN BORDER WHICH RESULTS IN SLOWER SE PROGRESSION OF SFC
BOUNDARY ACROSS IA-WI. GFS PROGRESSES IT FURTHER WITH POSSIBLE FAR NW
CWA BEING IMPACTED BY SUNDAY NIGHT. NO CLEAR CUT FAVORITE MODEL FOR
SUNDAY SOLUTION...SO CONTINUING WITH A DRY SUNDAY FOR NOW AS SE
PROGRESSION OF QPF IN GFS SOMEWHAT SUSPECT AND NAM CONSISTENTLY
KEEPING THE ACTION JUST OFF TO THE NW.

MON NIGHT-TUES SFC FRONT MOVES INTO CWA WITH NAM SLIGHTLY FASTER TO
BRING IN BNDRY...BUT SIMILAR OVERALL BETWEEN MODELS.  FRONT MOVES
IN TO NW ILLINOIS EARLY MONDAY MORNING AND SLOWS SE PROGRESSION WITH
GFS STALLING FRONT ACROSS CENTRAL INDIANA.  BOTH SOLUTIONS PROJECT
CONVECTION ACROSS CWA MONDAY AFTERNOON AND EVENING. ADDED CHC POPS
MONDAY AFTERNOON WITH DECENT MODEL AGREEMENT ON CONVECTION.

MODELS CONTINUE TO DIG CLOSED LOW INTO INTMTN WEST BUT GFS/EC BOTH
LIFT IT NE AND HOLD OFF ON FLATTENING THE E CONUS RIDGE UNTIL PAST
END OF EXTENDED PERIOD...KEEPING CONTINUED WARM HUMID CONDITIONS
THROUGH THE END OF THE WEEK.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 1 AM EDT SATURDAY FOR LMZ043-046.

&&

NEAR TERM...HOLSTEN
SHORT TERM...HOLSTEN
LONG TERM...LUDINGTON
Hazardous weather outlook, Jun 6, 5:08 AM EDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
508 AM EDT FRI JUN 6 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-070915-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
508 AM EDT FRI JUN 6 2008 /408 AM CDT FRI JUN 6 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS FROM EARLY
AFTERNOON INTO THIS EVENING. THE PRIMARY CONCERN IS DAMAGING WIND
GUSTS OF 70 MPH OR GREATER...THOUGH LARGE HAIL AND AN ISOLATED
TORNADO ARE ALSO POSSIBLE.

HIGH TEMPERATURES IN THE UPPER 80S TO LOWER 90S AND DEWPOINTS IN
THE UPPER 60S TO AROUND 70 WILL ALLOW FOR HEAT INDICIES TO REACH
INTO THE LOWER TO MIDDLE 90S TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY...AND MONDAY NIGHT THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-070915-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
508 AM EDT FRI JUN 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS FROM LATE THIS
MORNING INTO THIS EVENING. THE PRIMARY CONCERN IS DAMAGING WIND
GUSTS OF 70 MPH OR GREATER...THOUGH LARGE HAIL AND AN ISOLATED
TORNADO ARE ALSO POSSIBLE.

IN ADDITION...GUSTY SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS
OVER 30 KNOTS WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT IN
THE NEAR SHORE WATERS OF EXTREME SOUTHEASTERN LAKE MICHIGAN. ANY
THUNDERSTORMS COULD PRODUCE HIGHER WINDS AND WAVES...WITH A FEW
GUSTS OF 50 KNOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY...AND TUESDAY THROUGH
WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 6, 4:27 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
427 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     LA PORTE                41.61N  86.71W
06/06/2008                   LA PORTE           IN   UTILITY COMPANY

            NIPSCO REPORTED MINOR POWER OUTAGES

&&

EVENT NUMBER 01381

MCS
Local storm report, Jun 6, 4:53 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND DMG     GALIEN                  41.80N  86.50W
06/06/2008                   BERRIEN            MI   LAW ENFORCEMENT

            TREE DOWNS.

&&

EVENT NUMBER 01382

MCS
Local storm report, Jun 6, 4:58 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     4 NW DOWAGIAC           42.02N  86.17W
06/06/2008                   CASS               MI   AMATEUR RADIO

            TREE DOWN ON A HOUSE WITH PEOPLE INSIDE

&&

EVENT NUMBER 01383

LUD
Local storm report, Jun 6, 5:29 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND GST     1 E WHITE PIGEON        41.80N  85.62W
06/06/2008  E60 MPH          ST. JOSEPH         MI   AMATEUR RADIO

&&

EVENT NUMBER 01384

MCS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 3:09 PM EDTSevere Thunderstorm WarningIWXBerrien66 min
Jun 6, 3:19 PM EDTSevere Thunderstorm WarningIWXBerrien56 min
Jun 6, 3:49 PM EDTTornado WarningIWXBerrien26 min
Jun 6, 4:30 PM EDTSevere Thunderstorm WarningIWXCass45 min
Jun 6, 5:09 PM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph51 min
Jun 6, 7:21 PM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph33 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.